# SDR SWIA202266976

- Difficulty date: October 27, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430351S
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE HAS CHAFING ON LEADING EDGE AT MID LOCATION AT APPROXIMATELY WS 104.099.  (C-CHECK)  REMOVED AND INSTALLED NEW LT INBD FLAP VANE CAP, LEADING EDGE MID LOCATION PER DWG 601R14303, REV J AND  SRM 51-42-13.
